Repositorio de producción científica de la Universidad de Sevilla

Recurrence relations for connection coefficients between q-orthogonal polynomials of discrete variables in the non-uniform lattice X(s) = q2s

 

Advanced Search
 
Opened Access Recurrence relations for connection coefficients between q-orthogonal polynomials of discrete variables in the non-uniform lattice X(s) = q2s
Cites

Show item statistics
Icon
Export to
Author: Álvarez Nodarse, Renato
Ronveaux, André
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 1996-11-21
Published in: Journal of Physics. A, Mathematical and general, 29 (22), 7165-7175.
Document type: Article
Abstract: We obtain the structure relations for q-orthogonal polynomials in the exponential lattice q 2s and from that we construct the recurrence relation for the connection coe cients between two families of polynomials belonging to the classical class of discrete q-orthogonal polynomials. An explicit example is also given.
Cite: Álvarez Nodarse, R. y Ronveaux, A. (1996). Recurrence relation for connection coefficients between q-orthogonal polynomials of discrete variables in the non-uniform lattice X(s) = q2s. Journal of Physics. A, Mathematical and general, 29 (22), 7165-7175.
Size: 220.3Kb
Format: PDF

URI: http://hdl.handle.net/11441/41773

DOI: 10.1088/0305-4470/29/22/016

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)